Tuesday, March 6, 2012

mEdiCiNe cAn kILL U...(oN tHe SiDe)

How many of you have saw a commercial advertising a relief for an illness but the side effects are worse than the symptoms??!! You know what I'm talking about...

Are you tired? Struggling to sleep at night? Try --Dokupryplexa--it has been proven to ease your mind, by suppressing the anxiety that would otherwise keep you awake at night, and give you rest...ensuring a great night sleep.

Side effects include: (Sudden Blindness, Shortness of breath, Mild Seizures, & Numbness on your entire left side) <====== Say what?? Ha ha...

So, I can go to sleep but might wake up blind, with asthma, and no feeling on my left side? PASS!! I'll toss and turn. They have all these "medicines" with horrible side effects that STILL get passed by the FDA. The syrup will suppress your cough but it'll give you a limp. For instance...take Abilify..

  • Allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue
  • Breathing problems
  • Confusion
  • Feeling faint or lightheaded
  • Increased hunger or thirst
  • Increased Urination
  • Joint pain
  • Muscles pain, spasms
  • SUICIDAL THOUGHTS or other mood changes
  • Trouble swallowing (possibly because your tongue is swollen?)
  • UNCONTROLLABLE head, mouth, neck, arm, or leg movements
  • UNSUALLY weak or tired
  • BLURRED VISION (Not deemed important enough to tell your physician)
  • Constipation (Pepto?)
  • Headache (Tylenol, Advil?)
  • Nausea, Vomiting
  • Trouble Sleeping
  • Weight gain
Now what is Abilify supposed to help again? I forgot after I got to Breathing problems. Ridiculous. What's MOST interesting about this particular drug is that it's an "atypical antipsychotic used to treat  schizophrenia and bipolar disorder, also known as manic-depression." Did I lose you? Abilify a drug used to treat people who suffer from conditions whose own symptoms include suicidal thoughts, excessive agitation, restlessness...has suicidal thoughts, restlessness, and uncontrollable movement as a SIDE EFFECT of the DRUG! What?!! That's like..a pharmaceutical company taking a migraine, putting it in pill form and prescribing to you as a medicine to cure your headache! Come one people!! There are natural cures for our ailments. 

I just listed ONE example but there are millions!! Get off the drug if there is anyway possible..let it be your last resort. Don't let them just keep pumping you full. Part of why we are even sick is because of the food we eat. Eat healthier!! Be careful not to eat anything that has GMO'sin it! Go organic and BE SLOW to take a drug...there have been plenty of "medical breakthroughs" with natural remedies..just do a little digging. We have to take a stand against theses GIANT pharmaceutical companies...tell'em we're not taking this anymore!! Putting the PHAT PHARMS ON bLAsT!!